Avelox damage

by Viki
(Alberta, Canada)

I was given Avelox for a sinus infection that would not clear up with other antibiotics. I only took 3 pills before I refused to take any more but had effects right away. I had 5 hours of sleep in three days and all of the joints in my feet and hands ached. Eventually, two of my toes are now deformed and a week after coming off of the Avelox, my pinky finger turned in on my right hand. I also had burning sensations throughout my body, tingling and numbness.


Viki

Comments for Avelox damage

Click here to add your own comments

Avelox poisoning
by: Anonymous

Don't believe the lie that Avelox is not as bad or worse than quinolones. The first night I took it I awoke feeling like my lower legs were on fire. My trusted doctor advised me to "push through the week's dosage." by night 5 I could not bring myself to take it.

I got Kerri's book The Fluroquinolone Toxicity Solution and began a long regimen of deep, DIGGING, massage to my calfs and Achilles tendons, even the tops of my feet, virtually popping the places where the antibiotic was attacking my tendons and ligaments.

Follow that regimen. Do not skip even one single part. Take all of the items listed in her Levaquin Handbook.

Report your situation to the FDA and to your attorney. You will be doing others in the future before they fall to this scourge. Although I am much better two years later, I likely will never be completely healed and will take at least the tendon and ligament softening nutrients the rest of my life.

Avelox side effects
by: Anonymous

Took Avelox for Lyme Disease. Now I'm having burning sensation in my shoulder and my calves are killing me. I also feel like I am itching everywhere, I stopped taking the meds please tell me this will go away??!!


Toxic reaction to avelox
by: Anonymous

I CANNOT BELIEVE to this day in 2017 this drug and the drugs in the quinolone family (moxifloxacin, Levaquin, Cipro, Avelox) are still being given.

I had my reaction over 13 yrs ago. I survived obviously or I wouldn't be writing this, but STILL deal with the permanent injuries. I informed all the people that was required of me for my reactions including my local pharmacy who contacted the FDA to include my toxic reaction.

After reading these testimonials, I can now put names to the numerous problems I had/have since that unforgettable evening in February of 2004 after taking 1 Avelox tablet with 1 antihistamine prescribed by my PCP for a sinus infection.

That day was a Thursday. I visited the ER 3 times after taking 1 Avelox with 1 antihistamine. I thought I was going to die. I couldn't stop urinating, and experienced chronic watery diarrhea, horrible indigestion, nausea, vomiting, heart palpatations, vision problems("floaters" which affected and still affect 75% of my site), horrible, horrible anxiety, what I described as "post-partum" depression symptoms, a feeling of despair, tunnel vision, hallucinations, insomnia.

Every body system was affected. I lost 8lbs in 4 days. I couldn't eat or drink anything for two weeks. I had to start drinking Ensure and could only drink Vitamin Water. My PCP sincerely apologized to me for giving me those drugs and what they did to me. He than prescribed me an anti-nausea med and Prevacid which I had to take for a year and a half.

I now believe I also suffer from peripheral neuropathy but didn't have a name for these symptoms because I didn't know there was a name. Coincidently, I started seeing a chiropractor a little over a year and a half after taking Avelox for hip/joint problems which to this day am being treated for.

I remember being in the ER. It was packed. There wasn't enough beds. I heard the same response given by others around me when asked "what medications are you taking?" YEP....Avelox. In the years following I still have the physical side effects present. I've seen testimonials of people who were given drugs in this same drug family. I even remember seeing an interview about Avelox, where a physician stated that Avelox was only to be given as an Anthrax antidote for the military serving in the War on Terror after 9/11 happened or when someone was in an ICU and ALL other drug therapies failed and it was given as a last resort.

That doctor stated that he doesn't know how it(Avelox) ended up in the mainstream of drugs being prescribed by PCP's. He stated he knew it would cause serious problems.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video